Decay of Geometry for a Class of Cubic Polynomials
Haoyang Ji , Wenxiu Ma
Communications in Mathematics and Statistics ›› 2026, Vol. 14 ›› Issue (5) : 931 -964.
In this paper, we study a class of bimodal cubic polynomials for which its critical points have the same $\omega $-limit set which is an invariant Cantor set. These maps have generalized Fibonacci combinatorics in terms of generalized renormalization on the twin principal nest. It is proved that such maps possess ‘decay of geometry’ in the sense that the scaling factor of the twin principal nest decreases at least exponentially fast. As an application, we prove that they have no Cantor attractor.
Fibonacci / Cubic polynomial / Decay of geometry / Cantor attractor / 37E05 / 37F25
| [1] |
|
| [2] |
|
| [3] |
|
| [4] |
|
| [5] |
Heckman, C.A.: Monotonicity and the construction of quasiconformal conjugacies in the real cubic family. In: Thesis (Ph.D.), Stony Brook, (1996) |
| [6] |
|
| [7] |
|
| [8] |
|
| [9] |
|
| [10] |
|
| [11] |
|
| [12] |
|
| [13] |
|
| [14] |
|
| [15] |
|
| [16] |
|
| [17] |
|
School of Mathematical Sciences, University of Science and Technology of China and Springer-Verlag GmbH Germany, part of Springer Nature
/
| 〈 |
|
〉 |